# SDR DALA2024091308980

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 91,847 hours, 17,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1807 DURING SVC FOUND EMERG LIGHT INOP FROM SEAT 50 TO 56. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK M734 AFT RIGHT PER B767 AMM 33 -51 OPS OK (5657768)
